| Model Number |
PRGLCLE8 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent l thr on (b)(6) 2021.Revised on (b)(6) 2023 due to loosening.Stem and head revised with another manufacturer's system.